Linear transformations of two independent Brownian motions and orthogonal decompositions of Brownian filtrations.

Título inglés Linear transformations of two independent Brownian motions and orthogonal decompositions of Brownian filtrations.
Título español Transformaciones lineales de dos movimientos brownianos independientes y descomposiciones ortogonales de filtrados brownianos.
Autor/es Wu, Ching-Tang ; Yor, Marc
Organización Dep. Appl. Math. Nat. Univ. Kaohsiung, Kaohsiung, Taiwan;Lab. Probab. Modèl. Aléat. Univs. Paris VI VII, París, Francia
Revista 0214-1493
Publicación 2002, 46 (1): 237-256, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Brownian motions defined as linear transformations of two independent Brownian motions are studied, together with certain orthogonal decompositions of Brownian filtrations.
Clasificación UNESCO 120806 ; 120808
Palabras clave español Procesos estocásticos ; Proceso de Gauss ; Proceso de Markov ; Movimiento browniano
Código MathReviews MR1904865
Icono pdf Acceso al artículo completo